# SDR IPXA10562981

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW LATCH MECHANISM JAMMING.  R & R R2 WINDOW TO STEP 4C9 OF MM 56-11-02-4. COMPLETED REMAINING STEPS 4C10 THROUGH 4C21, AMM 56-11-02-4. OPS CK GOOD RII WINDOW HEAT POWER TERMINALS IAW GMM 04-02-MM 56-11-02-4.
